MAUDE Adverse Event Report: I.T.S. GMBH STRAIGHT PLATE, 2.0MM, 13-HOLE

I.T.S. GMBH STRAIGHT PLATE, 2.0MM, 13-HOLE
Model Number 21101-13
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that a straight plate broke 6 months post-op.No lot-no.Was provided.Due to lack of information we have inspected the last three quality inspection forms of batches we have shipped to the facility and no deviation was detected.
 
Event or Problem Description
It was reported that a hardware removal and revision open reduction internal fixation (orif) was performed on unknown date due to a broken straight plate.The original procedure was performed on (b)(6) 2017.

Brand Name
STRAIGHT PLATE, 2.0MM, 13-HOLE
Common Device Name
STRAIGHT PLATE, 2.0MM, 13-HOLE
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh?he, styria 8301
AU  8301
MDR Report Key7308988
Report Number3004369035-2018-00003
Device Sequence Number19144894
Product Code HRS
UDI-Device Identifier09120034304361
UDI-Public9120034304361
Combination Product (Y/N)N
Initial Reporter CountryDR
PMA/510(K) Number
K060156
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21101-13
Device Catalogue Number21101-13
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2018
Initial Report FDA Received Date03/02/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR